# SDR SWAA2017100216797

- Difficulty date: August 22, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-7
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Part number: 116A3118
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE CRACKED AT WBL 71.24.  R&R FRAME IAW SRM AND DWG.
